# SDR MASA2011112264082

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 16,706 hours, 13,665 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

STAB TRIM FAULT AC TRIM UNCOMMANDED.  R2 MCU PERFORMED INSPECTION OF THE HSTA WITH NO DEFECTS NOTED.
